Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 923476, 11 pages
http://dx.doi.org/10.1155/2009/923476
Research Article

On the Generalized Hyers-Ulam-Rassias Stability of Quadratic Functional Equations

Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran

Received 17 December 2008; Revised 19 February 2009; Accepted 10 March 2009

Academic Editor: John Rassias

Copyright © 2009 M. Eshaghi Gordji and H. Khodaei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, chapter 6, John Wiley & Sons, New York, NY, USA, 1940.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Rassias, “On approximation of approximately quadratic mappings by quadratic mappings,” Annales Mathematicae Silesianae, no. 15, pp. 67–78, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Rassias, “On a new approximation of approximately linear mappings by linear mappings,” Discussiones Mathematicae, vol. 7, pp. 193–196, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. M. Rassias, “Solution of a stability problem of Ulam,” Discussiones Mathematicae, vol. 12, pp. 95–103, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Găvruţa, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Mathematics, pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  12. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36–46, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K.-W. Jun, H.-M. Kim, and J. M. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139–1153, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H.-M. Kim, K.-W. Jun, and J. M. Rassias, “Extended stability problem for alternative Cauchy-Jensen mappings,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 120, pp. 1–17, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C.-G. Park and J. M. Rassias, “Hyers-Ulam stability of an Euler-Lagrange type additive mapping,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 112–125, 2007. View at Google Scholar · View at MathSciNet
  18. J. M. Rassias, “Solution of a quadratic stability Hyers-Ulam type problem,” Ricerche di Matematica, vol. 50, no. 1, pp. 9–17, 2001. View at Google Scholar · View at MathSciNet
  19. J. M. Rassias, “On the stability of a multi-dimensional Cauchy type functional equation,” in Geometry, Analysis and Mechanics, pp. 365–376, World Scientific, River Edge, NJ, USA, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. M. Rassias, “Refined Hyers-Ulam approximation of approximately Jensen type mappings,” Bulletin des Sciences Mathématiques, vol. 131, no. 1, pp. 89–98, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. M. Rassias, “Solution of a Cauchy-Jensen stability Ulam type problem,” Archivum Mathematicum, vol. 37, no. 3, pp. 161–177, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1989. View at Zentralblatt MATH · View at MathSciNet
  24. Pl. Kannappan, “Quadratic functional equation and inner product spaces,” Results in Mathematics, vol. 27, no. 3-4, pp. 368–372, 1995. View at Google Scholar · View at MathSciNet
  25. F. Skof, “Proprieta' locali e approssimazione di operatori,” Rendiconti del Seminario Matemàtico e Fisico di Milano, vol. 53, no. 1, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. St. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Grabiec, “The generalized Hyers-Ulam stability of a class of functional equations,” Publicationes Mathematicae Debrecen, vol. 48, no. 3-4, pp. 217–235, 1996. View at Google Scholar · View at MathSciNet
  29. J. R. Lee, J. S. An, and C. Park, “On the stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2008, Article ID 628178, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet